# SDR CALA9901198

- Difficulty date: September 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93875
- Make and model: Doug DC-9-82
- Aircraft serial: 49125
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Tab
- Condition: Disbonded
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RUDDER TRIM TAB METAL TAB DISBONDED ON RT SIDE OF TAB.  THE RUDDER TAB WAS REMOVED AND THE METAL TAB WAS REMOVED AND REPLACED.  THE RUDDER TAB WAS REINSTALLED AND RIGGED IAW MM 27-20-02.
